Thank You for your comments. He is also on Riddlen, which may be causing these spasms now. He needs it to keep focused . He has been on Riddlen for 2 an d 1/2 years since his stroke. 1/2 tablet in a.m. other half at lunch. Long term facility doctor just today has reduced the Ridlen to once a day to see how he will cope. Also a neurologist appointment is being made, which seems like a 6 month wait. Is there any other medications that can be used instead of Ridlen to help with focusing ?View Thread
My husband had a stroke 22 and 1/2 yrs. left side paralyzed and is in a wheelchair in long term care. Now he is getting spasms up of 5 to 7 per day. not painful, but he says like a charge going through him. He shakes at that time also. Can anyone tell me if this is common after 2 years later. jmontarioView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.